# SDR IXXA20130501013O

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 82,747 hours, 42,892 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EXTENSION AND RETRACTION EICAS MESSAGE GEAR DOOR DISPLAYED AND DOORS AMBER LIGHT ON WITH LANDING GEAR INDICATING DOWN. RT GEAR DOOR ONLY.  CYCLED MAIN GEAR DOORS IAW AMM 32-12-00.  NO EICAS MESSAGE PRESENT.  MAIN GEAR DOORS OPERATE NORMALLY ON THE GROUND.  NO DEFECTS NOTED.
